MathSciNet Relay Station
MathSciNet bibliographic data
MR2280196 53C44 (35F20)
Fan, Xu-Qian A uniqueness result of Kähler Ricci flow with an application. Proc. Amer. Math. Soc. 135 (2007), no. 1, 289–298.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement